# SDR HYIA20210625001

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 39,516 hours, 39,314 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 2,940 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS DISCOVERED ON THE RIGHT SIDE OF THE RIGHT HAND OUTBOARD NACELLE FITTING. THIS CRACK MEASURES APPROXIMATELY .097 LONG AND IS CONSISTENT WITH OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL 54-02R2) TO SATISFY THE REQUIREMENT OF AD2017-10-09.  THIS FITTING WILL BE REPLACED WITH FACTORY NEW PARTS.
